# SDR QXEA9800014

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Component: Grimes, 5515800106
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY EXIT SIGN AT THE FRONT OF THE PASSENGER CABIN IS OUT.  REPLACED EMERGENCY EXIT SIGN CIRCUIT BOARD, OPERATIONAL CHECKS GOOD.
